# SDR ASAA0956468

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 8,170 hours, 2,454 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"INFO ONLY" FMC DISAGREE ON GROUND.  CLEARED DURING PROCEDURE IN QRH.  INFO NOTED.  OPS NORMAL.
